# SDR SWAA2017111517843

- Difficulty date: October 31, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 29,743 hours, 21,791 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL VERTICAL PRESSURE BULKHEAD WEB CRACKED AT BS 663, RBL 41.   REPAIRED THE BULKHEAD WEB IAW SRM.
